| Model Number |
TFL-AFSWL |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pedal would not connect wirelessly to the laser footswitch.The issue occurred during maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.